Monday, September 01, 2014

Friday, July 24, 2009 Cherismoore, Community Member, asks

Q: cramping toes?

My toes are cramping mostly on the right foot and now today tingling and some numbness. The cramping has been ongoing now for about 4 months, Sometimes worse than others.

What is strange is that sometimes I look down and my toes are gripping the floor...

I hate to even ask my doctor because it sounds crazy to me.

But I am doing it so much that my toes ache like I have worked them out at the gym.

I have exercised my whole life and have never had anything like this.

I have had muscle spasms in my thighs from working out but in my toes?

Not ever.....

Thanks,

Cheri

Answer This
Answers (1)
Vicki, Health Guide
7/26/09 7:41pm

Hi Cherismoore,

 Please don't let embarrassment stop you from asking your doctor.  I was once, but asked anyway, prepared for him to say I needed to commit myself.  Instead, he told me exactly what the problem was and we have been successfully treating it ever since.


My toes spasm, but I do not stand, so I do not have the same sensation. We have to remember that just because it sounds strange to us doesn't mean the doctor will think that, too.  That is the doctor's job, to shed light where we have none.  That's why they went to school and why we pay them. You are having pain and discomort -- the doctor can help.


If it really is strange, they might have a nice laugh when you're gone, but you're already gone, and hopefully with a treatment plan.  So, let them laugh!


Talk to the doctor.  Good luck with your toes, and let us know what the problem was.



Reply
Kim, Community Member
8/13/09 7:56pm

Hi Cheri...It's Kim again. I have major cramping in my feet/toes. This is something you def want to tell your doctor. Mine put me on Pristiq, which is an anti deppressant with side effects that relax muscles. It has really, really helped my cramping! I'm also taking Lyrica for seizures and a side effect of that also helps the muscle cramping and neuropathy pain. I hardly even have tingling in my feet anymore.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Cherismoore, Community Member— Last Modified: 03/26/13, First Published: 07/24/09